Skip to Main content Skip to Navigation
Journal articles

Polynomial chaos representation of a stochastic preconditioner

Abstract : A method is developed in this paper to accelerate the convergence in computing the solution of stochastic algebraic systems of equations. The method is based on computing, via statistical sampling, a polynomial chaos decomposition of a stochastic preconditioner to the system of equations. This preconditioner can subsequently be used in conjunction with either chaos representations of the solution or with approaches based on Monte Carlo sampling. In addition to presenting the supporting theory, the paper also presents a convergence analysis and an example to demonstrate the significance of the proposed algorithm.
Complete list of metadata

Cited literature [13 references]  Display  Hide  Download
Contributor : Christian Soize Connect in order to contact the contributor
Submitted on : Sunday, April 8, 2012 - 12:19:46 PM
Last modification on : Thursday, September 29, 2022 - 2:21:15 PM
Long-term archiving on: : Monday, November 26, 2012 - 1:05:58 PM


Files produced by the author(s)



Christophe Desceliers, R. Ghanem, Christian Soize. Polynomial chaos representation of a stochastic preconditioner. International Journal for Numerical Methods in Engineering, Wiley, 2005, 64 (5), pp.618-634. ⟨10.1002/nme.1382⟩. ⟨hal-00686183⟩



Record views


Files downloads